# SDR CA190709008

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 43,224 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 256A37107
- Condition: Sheared
- Location: Te Flaps
- Part time: 41,808 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECENT CREW REPORTED THE LEADING EDGE OR TRAILING EDGE FLAPS DID NOT EXTEND WHEN COMMANDED WITH FLAP LEVER. ALTERNATE FLAP EXTENSION SWITCH WAS SELECTED AND LEADING EDGE FLAPS DEPLOYED BUT TRAILING EDGE FLAPS DID NOT EXTEND. UPON INVESTIGATION THE WHEEL WELL T/E FLAP TORQUE TUBE WAS FOUND SHEARED BETWEEN THE FLAP DRIVE MOTOR AND L/H INBOARD FLAP TRANSMISSION. (TC# 20190709008)
